# SDR LR7A2022062403155

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,031 hours, 25,749 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: LS5049
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5316, FOUND THE FS477 OVERHEAD BULKHEAD UPPER CAP CRACKED AT LBL10-LBL15, WL280. / REPAIRED IAW LOCKHEED SERVICE BULLETIN 382-53-50 AND SK382-53-177 R1.    NR# 1000692060. / PSE# 53-40-19, AD 2012-06-09
